# SDR C2XA07RI080

- Difficulty date: September 13, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 14,681 hours, 11,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2882 - BNA - CREW REPORTED SMOKE SMELL IN CABIN, BUT NO SIGN OF SMOKE DURING LANDING.  BNA MX INSPECTED ACFT AND RAN THE ENGINES, NO SMELL OR SMOKE NOTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
